Warning of acute alcohol poisoning

BANGKOK, May 24 – The Department of Medicine by the Boromarajonani National Institute for the Treatment and Rehabilitation of Drug Addicts (NIDA) warns that drinking large amounts of alcohol in a short period of time It can cause acute alcohol poisoning, loss of consciousness, loss of consciousness, and even death.

Dr. Manat Phothaporn, Deputy Director-General of the Department of Medical Services, said that liquor or alcoholic beverages when drinking into the body Will be absorbed and distributed to all parts of the body within 5 minutes, acting on the central nervous system. Toxic to various systems of the body, such as dementia. impaired memory Fat accumulation in the liver, hepatitis and subsequent cirrhosis Stomach and intestinal ulcers sexual dysfunction by acute poisoning will cause loss of consciousness can’t control myself It could be the cause of an accident or quarrel. early alcohol intake will cause the body to have a blood alcohol level of about 50 milligram percent when more than 200 milligram percent will cause the drinker to confuse more than 300 milligrams percent Will cause drowsiness, confusion, drowsiness, dizziness, and if more than 400 milligrams percent or more, may cause unconsciousness, which the high blood alcohol content at this level can press on parts of the brain involved in breathing consciousness of the person who drank and died

Dr. Sarayut Boonchai Panichwattana Director of the Boromarajonani National Drug Addicts Treatment and Rehabilitation Institute (NIDA) ) added that drinking large amounts of liquor or alcoholic beverages in a short time May cause acute alcohol poisoning. Dangerous to the point of death. There may be warning signs and symptoms of alcohol poisoning, such as confusion. Slurred speech or severe slurred speech Vomiting Irregular breathing rhythm or slowed breathing unusually cold pale or purple skin, loss of consciousness, loss of consciousness, or consciousness but unable to respond to perceptions In severe cases, alcohol poisoning can result in coma, brain damage, and eventually death. which if you meet a friend or person close to you Having such symptoms, call 191 or 1669 for help. Or send to the hospital to see a doctor urgently. and can provide primary care By trying to wake up and support it in a sitting position. Drink water if it is drinkable. try to keep warm If the patient faints Make arrangements to sleep in the side lying position. Keep an eye on the symptoms until the ambulance arrives. However, if you have problems with drugs and addictive substances, including alcohol, you can seek advice at the drug treatment hotline 1165. For more information, please contact www.pmnidat.go.th or receive treatment at Boromarajonani National Drug Addicts Treatment and Rehabilitation Institute (SorBor Chor.), Department of Medical Services, Pathum Thani Province and 6 Thanyarak hospitals in the region, namely Thanyarak Chiang Mai Hospital Thanyarak Hospital, Mae Hong Son Thanyarak Khon Kaen Hospital Thanyarak Hospital Udon Thani Thanyarak Songkhla Hospital and Thanyarak Pattani Hospital or all government hospitals .-Thai News Agency ) Department of Medical Services, Pathum Thani Province and 6 Thanyarak hospitals in the region, namely Thanyarak Chiang Mai Hospital Thanyarak Hospital, Mae Hong Son Thanyarak Khon Kaen Hospital Thanyarak Hospital Udon Thani Thanyarak Songkhla Hospital and Thanyarak Pattani Hospital or all government hospitals .-Thai News Agency ) Department of Medical Services, Pathum Thani Province and 6 Thanyarak hospitals in the region, namely Thanyarak Chiang Mai Hospital Thanyarak Hospital, Mae Hong Son Thanyarak Khon Kaen Hospital Thanyarak Hospital Udon Thani Thanyarak Songkhla Hospital and Thanyarak Pattani Hospital or all government hospitals .-Thai News Agency

Source: Thai News Agency